zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation criteria for forced second-order nonlinear differential equations with damping. (English) Zbl 1167.34325
The authors investigate oscillations of a class of forced second-order differential equations with nonlinear damping terms. Some new interval oscillation criteria for the equations are obtained via using a classical variational principle and an averaging technique. Also, some examples which improve and extend some known results are included.

34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
Full Text: DOI
[1] Yang, Q.: Interval oscillation criteria for a forced second-order nonlinear ordinary differential equations with oscillatory potential, Appl. math. Comput. 135, 49-64 (2003) · Zbl 1030.34034 · doi:10.1016/S0096-3003(01)00307-1
[2] Cakmak, D.; Tiryaki, A.: Oscillation criteria for certain forced second order nonlinear differential equations, Appl. math. Lett. 17, 275-279 (2004) · Zbl 1061.34017 · doi:10.1016/S0893-9659(04)90063-8
[3] Jiang, Fangcui; Meng, Fanwei: New oscillation criteria for a class of second-order nonlinear forced differential equations, J. math. Anal. appl. 336, No. 2, 1476-1485 (2007) · Zbl 1128.34018 · doi:10.1016/j.jmaa.2007.02.055
[4] El-Sayed, M. A.: An oscillation criteria for a forced second-order linear differential equations, Proc. amer. Math. soc. 118, No. 3, 813-817 (1993) · Zbl 0777.34023 · doi:10.2307/2160125
[5] Wong, J. S. W.: Oscillation criteria for a forced second-order linear differential equations, J. math. Anal. appl. 231, 235-240 (1999) · Zbl 0922.34029 · doi:10.1006/jmaa.1998.6259
[6] Keener, M. S.: Solution of a certain linear nonhomogeneous second-order differential equation, Appl. anal. 1, 57-63 (1971) · Zbl 0215.43802 · doi:10.1080/00036817108839006
[7] Wong, J. S. W.: Second-order nonlinear forced oscillations, SIAM J. Math. anal. 19, 667-675 (1988) · Zbl 0655.34023 · doi:10.1137/0519047
[8] Rankin, S. M.: Oscillation theorems for second-order nonhomogeneous linear differential equation, J. math. Anal. appl. 53, 550-553 (1976) · Zbl 0328.34033 · doi:10.1016/0022-247X(76)90091-3
[9] Hardy, G. H.; Littlewood, J. E.; Polya, G.: Inequalities, (1988)
[10] Kong, Q.: Interval criteria for oscillation of second order linear ordinary differential equations, J. math. Anal. appl. 229, 258-270 (1999) · Zbl 0924.34026 · doi:10.1006/jmaa.1998.6159
[11] Li, W. T.: Interval criteria for oscillation of second order half-linear ordinary differential equations, Acta math. Sinica 43, No. 3, 509-516 (2002) · Zbl 1018.34036
[12] Zhao, Xueqin; Meng, Fanwei: Oscillation of second-order nonlinear ODE with damping, Appl. math. Comput. 182, 1861-1871 (2006) · Zbl 1122.34027 · doi:10.1016/j.amc.2006.06.022
[13] Shi, Wenying: Interval oscillation criteria for a forced second-order differential equations with nonlinear damping, Math. comput. Modelling 43, 170-177 (2006) · Zbl 1102.34022 · doi:10.1016/j.mcm.2005.09.024
[14] Skidmore, A.; Leighton, W.: On the equation y”+$p(x)y=f(x)$, J. math. Anal. appl. 43, 46-55 (1973) · Zbl 0287.34031
[15] Skidmore, A.; Bowers, J. J.: Oscillation behavior of solutions of y”+$p(x)y=f(x)$, J. math. Anal. appl. 49, 317-323 (1975) · Zbl 0312.34025 · doi:10.1016/0022-247X(75)90183-3